MathSciNet Relay Station
MathSciNet bibliographic data
MR967817 53C60 (53C30 54E45)
Berestovskiĭ, V. N. Homogeneous spaces with an intrinsic metric. (Russian) Dokl. Akad. Nauk SSSR 301 (1988), no. 2, 268--271; translation in Soviet Math. Dokl. 38 (1989), no. 1, 60–63
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement